MathSciNet Relay Station
MathSciNet bibliographic data
MR1389623 (97f:28040) 28D05 (43A25)
Akcoglu, Mustafa; Bellow, Alexandra; Jones, Roger L.; Losert, Viktor; Reinhold-Larsson, Karin; Wierdl, Máté The strong sweeping out property for lacunary sequences, Riemann sums, convolution powers, and related matters. Ergodic Theory Dynam. Systems 16 (1996), no. 2, 207–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement